# SDR IPXA12671841

- Difficulty date: February 10, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 42,045 hours, 13,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T30132
- Condition: Scratched
- Location: Bs 638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SKIN SCRATCHED ON AFT SIDE OF MAIN CARGO DOOR CUTOUT, BS 638, S17L.    REPAIRED IAW EO B767-5730-46124-A.
